Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some explicit real analytic trivializations of the Teichmüller curves


Author: Clifford J. Earle
Journal: Proc. Amer. Math. Soc. 104 (1988), 503-506
MSC: Primary 32G15; Secondary 30F35
DOI: https://doi.org/10.1090/S0002-9939-1988-0962820-9
MathSciNet review: 962820
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The barycentric extension of homeomorphisms from the unit circle to the closed unit disk produces real analytic trivializations of the Teichmüller curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F35

Retrieve articles in all journals with MSC: 32G15, 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962820-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society